Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 923167, 4 pages
http://dx.doi.org/10.1155/2013/923167
Research Article

On a Class of Analytic Functions Defined by an Integral Operator

1Department of Mathematics, Banaras Hindu University, Banaras 221 005, India
2Department of Mathematics, O.P. Jindal Institute of Technology, Raigarh 496001, India

Received 18 November 2012; Accepted 16 January 2013

Academic Editor: Nan-Jing Huang

Copyright © 2013 Pravati Sahoo and Saumya Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a new subclass by using an integral operator . We find a coefficient inequality and using that we derive many sharp results. These results generalize many results which are existing in the literature.